# SDR SWAA2021072689902

- Difficulty date: July 1, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 43,304 hours, 26,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB FLOOR TO SIDEWALL SUPPORT BS 500C+13; RBL 24; WL 156.5 (MARKED). ; / [01] VERIFIED APPLICABILITY OF SRM 53-30-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE; [02] REMOVED CORROSION ON FCB FLOOR TO SIDEWALL SUPPORT BS 500C+13''; RBL24; WL156.5; P/N 143A7501-86; IN AREA: 2''X1''X0.015'' DEEP; ORIGINAL THICKNESS 0.040''; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; PAR.4.A(2) FIG. 103.; [03] REMOVED FCB FLOOR TO SIDEWALL SUPPORT BS500C+13'';RBL24;WL156.5;IAW SRM 51-40-02-0G-0; [04] FCB FLOOR TO SIDEWALL SUPPORT BS500C+13'';RBL24;WL156.5; REPLACEMENT ACCOMPLISHED ON TASK CARD# TTG8Q005NA5E; [05] VERIFIED CORROSION DAMAGE OUT OF LIMITS PER SRM 53-00-53-1A-2.  PART TO BE REPLACED ON TTG8Q005NA5E; [06] FCB FLOOR TO SIDEWALL SUPPORT BS500C+13'';RBL24;WL156.5; REPLACEMENT ACCOMPLISHED ON TASK CARD# TTG8Q005NA5E; [07] VERIFIED REPLACEMENT TO BE ACCOMPLISHED ON TASK CARD #TTG8Q005NA5E
